# SDR UALA2013071004816

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 68,508 hours, 25,134 cycles
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND,  NR 2 ENGINE BLADE FOUND BENT AT LOCATION MID SPAN AREA.   FOUND AREA WITHIN LIMITS.  BEND IS SMOOTH AND CONTOUR.
